# SDR SWIA201440058

- Difficulty date: October 18, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 33,548 hours, 24,475 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM CRACKED BOTH SIDES.   REPAIRED THE FLOORBEAM WEB AND FLANGES BETWEEN LBL 11.128 AND RBL 11.128 IAW REO.
